# SDR DALA2022040402250

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 19,175 hours, 2,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 PANEL 521JB DAMAGED ON TRAILING EDGE OF PANEL BEYOND SRM LIMITS. CORRECTIVE ACTION: REF ER/A 598480-14. (8490245)
